Generality of Henstock-Kurzweil type integral on a compact zero-dimensional metric space

Open access

ABSTRACT

A Henstock-Kurzweil type integral on a compact zero-dimensional metric space is investigated. It is compared with two Perron type integrals. It is also proved that it covers the Lebesgue integral.

If the inline PDF is not rendering correctly, you can download the PDF file here.

  • [1] BOGACHEV V. I.: Foundations of Measure Theory Vol. 2. Regular and Chaotic Dynamics Moscow-Izhevsk 2003. (In Russian)

  • [2] GONG Z. T.: On a problem of Skvortsov involving Perron integral Real Anal. Exchange 17 (1991/92) 748-750.

  • [3] LEE P. Y.-V´YBORN´Y R.: The Integral: An Easy Approach after Kurzweil and Henstock in: Austral. Math. Soc. Lect. Ser. Vol. 14 Cambridge University Press Cambrige 2000.

  • [4] LUKASHENKO T. P.-SKVORTSOV V. A.-SOLODOV A. P.: Generalized Integrals. URSS Moscow 2009.

  • [5] OSTASZEWSKI K. M.: Henstock integration in the plane Mem. Amer. Math. Soc. 253 (1986) 1-106.

  • [6] SAKS S.: Theory of the Integral. Dover New York 1964.

  • [7] SKVORTSOV V. A.-TULONE F.: On the Perron-type integral on a compact zero- -dimensional abelian group Vestnik Moskov. Gos. Univ. Ser. I Mat. Mekh. 72 (2008) 37-42; Engl. transl. in Moscow Univ. Math. Bull. 63 (2008) 119-124.

  • [8] SKVORTSOV V. A.-TULONE F.: Representation of quasi-measure by Henstock-Kurzweil type integral on a compact zero-dimensional metric space Georgian Math. J. 16 (2009) 575-582.

  • [9] THOMSON B. S.: Derivation bases on the real line Real Anal. Exchange 8 (1982/83) 67-207 and 278-442.

Search
Journal information
Impact Factor


CiteScore 2018: 0.53

SCImago Journal Rank (SJR) 2018: 0.226
Source Normalized Impact per Paper (SNIP) 2018: 0.724

Mathematical Citation Quotient (MCQ) 2018: 0.17

Target audience:

researchers in the all fields of mathematical research

Metrics
All Time Past Year Past 30 Days
Abstract Views 0 0 0
Full Text Views 87 19 4
PDF Downloads 53 19 0